# SDR FQAR2018060500034

- Difficulty date: May 30, 2018
- Submitted: June 5, 2018
- Operation: General aviation
- Aircraft: N419PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843413
- Aircraft time: 20,471 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 66598000
- Condition: Cracked
- Location: Lt Wing
- Part time: 20,471 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION A CRACK WAS FOUND ON THE WING RIB,  WS86.03
